# SDR SWIA202158999

- Difficulty date: May 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL MID CAP ANGLE CORRODED.     (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED CORRODED LOWER MID CAP ANGLE WITH NEW REPLACEMENT MID CAP ANGLE (P/N SH670-31825-9S) USING NEW HARDWARE, REF CRJ700 SRM 51-41-02-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS.
